Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. II
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1399-1407
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a13,
author = {L. I. Kamynin and B. N. Khimchenko},
title = {Anisotropic classes of uniqueness of the solution of the {Cauchy} problem for a second-order parabolic equation. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1399--1407},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a13/}
}
TY - JOUR AU - L. I. Kamynin AU - B. N. Khimchenko TI - Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. II JO - Differencialʹnye uravneniâ PY - 1985 SP - 1399 EP - 1407 VL - 21 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_8_a13/ LA - ru ID - DE_1985_21_8_a13 ER -
%0 Journal Article %A L. I. Kamynin %A B. N. Khimchenko %T Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. II %J Differencialʹnye uravneniâ %D 1985 %P 1399-1407 %V 21 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1985_21_8_a13/ %G ru %F DE_1985_21_8_a13
L. I. Kamynin; B. N. Khimchenko. Anisotropic classes of uniqueness of the solution of the Cauchy problem for a second-order parabolic equation. II. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1399-1407. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a13/